Free Access
Issue
ESAIM: COCV
Volume 27, 2021
Regular articles published in advance of the transition of the journal to Subscribe to Open (S2O). Free supplement sponsored by the Fonds National pour la Science Ouverte
Article Number S15
Number of page(s) 23
DOI https://doi.org/10.1051/cocv/2020064
Published online 01 March 2021
  1. N. Abatangelo, A remark on nonlocal Neumann conditions for the fractional Laplacian. Preprint arXiv:1712.00320 (2020). [Google Scholar]
  2. K.B. Ali, M. Hsini, K. Kefi and N.T. Chung, On a nonlocal fractional p(., .)-Laplacian problem with competing nonlinearities. Complex Anal. Oper. Th. 13 (2019) 1377–1399. [CrossRef] [Google Scholar]
  3. A. Alberico, A. Cianchi, L. Pick and L. Slavíková, Fractional Orlicz-Sobolev embeddings. Preprint arXiv:2001.05565 (2020). [Google Scholar]
  4. A. Alberico, A. Cianchi, L. Pick and L. Slavíková, On the limit as s → 0+ of fractional Orlicz-Sobolev spaces. Preprint arXiv:2002.05449 (2020). [Google Scholar]
  5. E. Azroul, A. Benkirane and M. Srati, Existence of solutions for a nonlocal type problem in fractional Orlicz Sobolev spaces. Adv. Oper. Th. 5 (2020) 1350–1375. [CrossRef] [Google Scholar]
  6. A. Bahrouni and V.D. Radulescu, On a new fractional Sobolev space and applications to nonlocal variational problems with variable exponent. Discrete Contin. Dyn. Syst. Ser. S. 11 (2018) 379–389. [Google Scholar]
  7. S. Bahrouni, H. Ounaies and L.S. Tavares, Basic results of fractional Orlicz-Sobolev space and applications to non-local problems. Topol. Methods Nonlinear Anal. 55 (2020) 681–695. [Google Scholar]
  8. S. Bahrouni and H. Ounaies, Embedding theorems in the fractional Orlicz-Sobolev space and applications to non-local problems. Discret Cont. Dyn. Syst. 40 (2020) 2917–2944. [CrossRef] [Google Scholar]
  9. S. Bahrouni, Infinitely many solutions for problems in fractional Orlicz-Sobolev spaces. Rochy Mt. J. Math. 50 (2020) 1151–1173. [CrossRef] [Google Scholar]
  10. A. Bahrouni, S. Bahrouni and M. Xiang, On a class of nonvariational problems in fractional Orlicz-Sobolev spaces. Nonlinear Anal. 190 (2020) 111595. [CrossRef] [Google Scholar]
  11. L. Caffarelli, J.M. Roquejoffre and O. Savin, Nonlocal minimal surfaces. Comm. Pure Appl. Math. 63 (2009) 1111–1144. [Google Scholar]
  12. F. Cammaroto and L. Vilasi, Multiple solutions for a nonhomogeneous Dirichlet problem in Orlicz–Sobolev spaces. Appl. Math. Comput. 218 (2012) 11518–11527. [Google Scholar]
  13. E. Correa and A. de Pablo, Remarks on a nonlinear nonlocal operator in Orlicz spaces. Adv. Nonlinear Anal. 9 (2020) 305–326. [CrossRef] [Google Scholar]
  14. L.M. Del Pezzo, J.D. Rossi and A.M. Salort, Fractional eigenvalue problems that approximate Steklov eigenvalues. Proc. R. Soc. Edinb. Sect. A 148 (2018) 499–516. [CrossRef] [Google Scholar]
  15. L. Del Pezzo and A.M. Salort, The first non-zero Neumann p-fractional eigenvalue. Nonlinear Anal. Theory Methods Appl. 118 (2015) 130–143. [Google Scholar]
  16. P. De Nápoli, J. Fernández Bonder and A. Salort, A Pólya–Szegö principle for general fractional Orlicz–Sobolev spaces, To appear in: Complex Var. Elliptic Equations (2020). [Google Scholar]
  17. S. Dipierro, X. Ros-Oton and E. Valdinoci, Nonlocal problems with Neumann boundary conditions. Rev. Mat. Iberoam 33 (2017) 377–416. [CrossRef] [Google Scholar]
  18. S. El Manouni, H.Hajaiej and P. Winkert, Bounded solutions to nonlinear problems in ℝn involving the fractional Laplacian depending on parameters. Minimax Theory Appl. 2 (2017) 265–283. [Google Scholar]
  19. A. El Khalil On the spectrum of Robin boundary p-Laplacian problem, Moroccan J. Pure Appl. Anal. 5 (2019) 279–293. [CrossRef] [Google Scholar]
  20. J. Fernández Bonder and A.M. Salort, Fractional order Orlicz-Sobolev space. J. Funct. Anal. 277 (2019) 333–367. [Google Scholar]
  21. J. Fernández Bonder, M. Pérez LLanos and A.M. Salort, A Hölder infinity Laplacian obtained as limit of Orlicz fractional Laplacians. Preprint arXiv:1807.01669 (2018). [Google Scholar]
  22. N. Fukagai, M. Ito and K. Narukawa, Positive solutions of quasilinear elliptic equations with critical Orlicz-Sobolev nonlinearity on ℝd. Funkcialaj Ekvacioj 49 (2006) 235–267. [CrossRef] [Google Scholar]
  23. U. Kaufmann, J. Rossi and R. Vidal, Fractional Sobolev spaces with variable exponents and fractional. Electron. J. Qual. Theory Differ. Equ. 76 (2017) 1–10. [Google Scholar]
  24. A. Kristály, M. Mihăilescu and V. Rădulescu, Two non-trivial solutions for a non-homogeneous Neumann problem: an Orlicz–Sobolev space setting. Proc. Roy. Soc. Edinb. 139 A (2009) 367–379. [CrossRef] [Google Scholar]
  25. A. Kufner, O. John and S. Fucik, Function Spaces Vol. 3. Springer Science Business Media (1979). [Google Scholar]
  26. J. Lamperti, On the isometries of certain function-spaces. Pacific J. Math. 8 (1958) 459–466. [CrossRef] [Google Scholar]
  27. E. Lindgren and P. Lindqvist, Fractional eigenvalues. Cal. Var. Partial Differ. Equ. 49 (2014) 795–826. [CrossRef] [Google Scholar]
  28. X. Mingqi, V.D. Radulescu, B. Zhang, Fractional Kirchhoff problems with critical Trudinger-Moser nonlinearity. Calc. Var. Partial Differ. Equ. 58 (2019) 57. [Google Scholar]
  29. G. Molica Bisci, V.D. Radulescu, R. Servadei, Variational Methods for Nonlocal Fractional Problems. Cambridge University Press, Cambridge (2016). [CrossRef] [Google Scholar]
  30. D. Mugnai and E.P. Lippi, Neumann fractional p-Laplacian: Eigenvalues and existence results. Nonlinear Anal. 188 (2019) 455–474. [CrossRef] [Google Scholar]
  31. D. Mugnai, A. Pinamonti and E. Vecchi, Towards a Brezis-Oswald-type result for fractional problems with Robin boundary conditions. Calc. Var. 59 (2020) 43. [CrossRef] [Google Scholar]
  32. T.C. Nguyen, Three solutions for a class of nonlocalproblems in Orlicz-Sobolev spaces. Appl. Math. Comput. 218 (2013) 1257–1269. [Google Scholar]
  33. M. Rao and Z. Ren, Applications of Orlicz Spaces, Vol. 250. CRC Press (2002). [CrossRef] [Google Scholar]
  34. B. Ricceri, A further three critical points theorem. Nonlinear Anal. 71 (2009) 4151–4157. [CrossRef] [Google Scholar]
  35. A.M. Salort, Eigenvalues and minimizers for a non-standard growth non-local operator. J. Differ. Equ. 268 (2020) 5413–5439. [Google Scholar]
  36. R. Servadei and E. Valdinoci, On the spectrum of two different fractional operators. Proc. Roy. Soc. Edinb. Sect. A Math. 144 (2014) 831–855. [CrossRef] [Google Scholar]
  37. B. Volzone, Symmetrization for fractional Neumann problems. Nonlinear Anal. 147 (2016) 1–25. [CrossRef] [Google Scholar]
  38. M. Warma, The fractional Neumann and Robin type boundary conditions for the regional fractional p-Laplacian. Nonlinear Differ. Equ. Appl. 23 (2016) 1. [CrossRef] [Google Scholar]
  39. E. Zeidler, Nonlinear Functional Analysis and Its Applications, Vol. II/B. Springer (1985). [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.